Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Contractible subgraphs and Morita equivalence of graph $ C^*$-algebras

Authors: Tyrone Crisp and Daniel Gow
Journal: Proc. Amer. Math. Soc. 134 (2006), 2003-2013
MSC (2000): Primary 46L55
Published electronically: February 17, 2006
MathSciNet review: 2215769
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we describe an operation on directed graphs which produces a graph with fewer vertices, such that the $ C^*$-algebra of the new graph is Morita equivalent to that of the original graph. We unify and generalize several related constructions, notably delays and desingularizations of directed graphs.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46L55

Retrieve articles in all journals with MSC (2000): 46L55

Additional Information

Tyrone Crisp
Affiliation: School of Mathematical and Physical Sciences, The University of Newcastle, Calla- ghan, NSW 2308, Australia
Address at time of publication: Department of Mathematics, Penn State University, University Park, Pennsylvania 16802

Daniel Gow
Affiliation: School of Mathematics, The University of New South Wales, Sydney NSW 2052, Australia

Received by editor(s): June 16, 2004
Received by editor(s) in revised form: February 9, 2005
Published electronically: February 17, 2006
Additional Notes: This research was supported by grants from the Australian Research Council. We thank Iain Raeburn of the University of Newcastle for helping us obtain this support.
Communicated by: David R. Larson
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.